# SDR ASAA2015050711702

- Difficulty date: May 7, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5690
- Condition: Scratched
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 887, LBL 49, SCRATCHED ON UPPER SURFACE.  ACFT GROUNDED.  BLENDED OUT SCRATCH ON UPPER FLOOR SUPPORT AT BS 887, LBL49 FOUND TO BE IN LIMITS IAW SRM 51-10-02 & DWG 147A5690, ALODINED & PRIMED IAW SRM 51-20-01, BLEND OUT IAW AMM 51-02-01.
